Change search
ReferencesLink to record
Permanent link

Direct link
Resonance Scattering of Electromagnetic Waves by a Dielectric Layer with a Kerr-Type Nonlinearity
2007 (English)In: J. Comm. Tech. Elec., 2007, Vol. 52, no. 11, pp. 1185-1200Article in journal (Refereed)
Place, publisher, year, edition, pages
2007.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-23064OAI: oai:DiVA.org:kau-23064DiVA: diva2:596820
Available from: 2013-01-22 Created: 2013-01-22 Last updated: 2016-06-09

Open Access in DiVA

No full text

Other links

http://www.springerlink.com/content/1064-2269http://www.springerlink.com/content/q465565p16l1/?p=46f860c3cf6449a8be7c96afc1f9f7c5&pi=0

Search in DiVA

By author/editor
Shestopalov, Youri
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 28 hits
ReferencesLink to record
Permanent link

Direct link